Some new inequalities of Hermite-Hadamard type for GA-convex functions

[img]
Preview
7331-26149-1-PB.pdf - Published Version (281kB) | Preview
Available under license: Creative Commons Attribution

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2018) Some new inequalities of Hermite-Hadamard type for GA-convex functions. Annales Universitatis Mariae Curie-Sklodowska, sectio A – Mathematica, 72 (1). pp. 55-68. ISSN 0365-1029

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37901
DOI https://doi.org/10.17951/a.2018.72.1.55
Official URL https://journals.umcs.pl/a/article/view/7331
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Convex functions; integral inequalities; GA-convex functions; Hermite-Hadamard inequalities
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login